RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 1, Pages 70–82 (Mi mz3518)  

Deformations of Functionals and Bifurcations of Extremals

V. S. Klimov

P. G. Demidov Yaroslavl State University

Abstract: We study homology characteristics of critical values and extremals of Lipschitz functionals defined on bounded closed convex subsets of a reflexive space that are invariant under deformations. Sufficient conditions for the existence of a bifurcation point of a multivalued potential operator (the switch principle for the typical number of an extremal) are established.

Keywords: Lipschitz functional, multivalued functional, extremal point

DOI: https://doi.org/10.4213/mzm3518

Full text: PDF file (503 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:1, 61–71

Bibliographic databases:

UDC: 517.946
Received: 17.08.2005

Citation: V. S. Klimov, “Deformations of Functionals and Bifurcations of Extremals”, Mat. Zametki, 81:1 (2007), 70–82; Math. Notes, 81:1 (2007), 61–71

Citation in format AMSBIB
\Bibitem{Kli07}
\by V.~S.~Klimov
\paper Deformations of Functionals and Bifurcations of Extremals
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 1
\pages 70--82
\mathnet{http://mi.mathnet.ru/mz3518}
\crossref{https://doi.org/10.4213/mzm3518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333865}
\zmath{https://zbmath.org/?q=an:1136.47041}
\elib{http://elibrary.ru/item.asp?id=9429666}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 1
\pages 61--71
\crossref{https://doi.org/10.1134/S0001434607010063}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244695200006}
\elib{http://elibrary.ru/item.asp?id=13550368}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947499576}


Linking options:
  • http://mi.mathnet.ru/eng/mz3518
  • https://doi.org/10.4213/mzm3518
  • http://mi.mathnet.ru/eng/mz/v81/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:194
    Full text:80
    References:41
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019